The following publications are possibly variants of this publication:
- Resolvable Balanced Incomplete Block Designs with Block Size 8Malcolm Greig, R. Julian R. Abel. dcc, 11(2):123-140, 1997.
- Uniformly resolvable designs with block sizes 3 and 4Hengjia Wei, Gennian Ge. DM, 339(3):1069-1085, 2016. [doi]
- On uniformly resolvable designs with block sizes 3 and 4Ernst Schuster, Gennian Ge. dcc, 57(1):45-69, 2010. [doi]
- Balanced Incomplete Block Designs with Block Size 7R. Julian R. Abel, Malcolm Greig. dcc, 13(1):5-30, 1998.